Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Corrections and additions to: ``Some properties of measure and category''


Author: Arnold W. Miller
Journal: Trans. Amer. Math. Soc. 271 (1982), 347-348
MSC: Primary 03E35; Secondary 03E15, 28C15, 54A35, 54H05
DOI: https://doi.org/10.1090/S0002-9947-1982-0648097-1
Correction: Trans. Amer. Math. Soc. 271 (1982), 347-348.
Original Article: Trans. Amer. Math. Soc. 271 (1982), 347-348.
MathSciNet review: 648097
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E35, 03E15, 28C15, 54A35, 54H05

Retrieve articles in all journals with MSC: 03E35, 03E15, 28C15, 54A35, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0648097-1
Article copyright: © Copyright 1982 American Mathematical Society